# SDR DALA2022071904989

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DTE, ER/A 600777-14AD; FUSELAGE / FRAME / STA 1260 / BETWEEN S- 26L AND S-27L / DENT. CORRECTIVE ACTION: REF 600777-14AD. (2323161)
